| Catalog Number |
175808 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter name: (b)(6) hospital - (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that urinary foley catheter had a shaved piece of plastic that started to leak fluid from once foley was placed.That was resulted in they removed the foley and had to place a new one.Caused a risk for infection.